# SDR EPUA200180518002

- Difficulty date: May 16, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 41,293 hours, 54,670 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Test Port
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF.  SPARK AND FUMES WERE NOTED BY CREW IN FRONT OF THE COPILOT PANEL UNDER TEMP GAUGE.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT THE ELECTRICAL TEST PORTS IN COCKPIT HAD LOOSENED AND CONTACTED EACH OTHER THUS CAUSING THE ARCING. MAINTENANCE TIGHTENED THE TEST PORTS AND NO FURTHER PROBLEM WAS PRESENT.
